# SDR SWAA2020032630874

- Difficulty date: March 16, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 29,426 hours, 17,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L.P. 1096883. AFT CARGO FLOOR SIDE CHANNEL @ STA 727E HAS CRACK MEASURING 1.25'L AND LIFTED .25' FROM STRUCTURE. MOD / PERMANENT REPAIR C/W SEE SA-M 326 A1189213 FOR SIGN OFFS.
